# SDR UPS01836740

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 640 SHEAR TIE IS CRACKED BETWEEN LONG 26L-27L. REPAIRED SHEAR TIE IAW SRM 53-2-0 FIG 2A AND 2B.
